Folgen
Lutz Weis
Lutz Weis
Professor KIT
Bestätigte E-Mail-Adresse bei kit.edu
Titel
Zitiert von
Zitiert von
Jahr
Operator–valued Fourier multiplier theorems and maximal -regularity
L Weis
Mathematische Annalen 319 (4), 735-758, 2001
8582001
Maximal L p-regularity for Parabolic Equations, Fourier Multiplier Theorems and-functional Calculus
PC Kunstmann, L Weis
Functional analytic methods for evolution equations, 65-311, 2004
7062004
Analysis in Banach spaces
T Hytönen, J Van Neerven, M Veraar, L Weis
Springer, 2016
6442016
On the asymptotic behaviour of a semigroup of linear operators
JMAM van Neerven, B Straub, L Weis
Indagationes Mathematicae 6 (4), 453-476, 1995
5721995
The calculus and sums of closed operators
NJ Kalton, L Weis
Mathematische Annalen 321 (2), 319-345, 2001
3912001
Stochastic integration in UMD Banach spaces
JMAM van Neerven, MC Veraar, L Weis
2542007
Analysis in Banach Spaces: Volume II: Probabilistic Methods and Operator Theory
T Hytönen, J Van Neerven, M Veraar, L Weis
Springer, 2018
2282018
A new approach to maximal Lp-regularity
L Weis
Evolution equations and their applications in physical and life sciences …, 2019
1832019
Stochastic evolution equations in UMD Banach spaces
JMAM van Neerven, MC Veraar, L Weis
Journal of Functional Analysis 255 (4), 940-993, 2008
1802008
Stochastic integration of functions with values in a Banach space
J Van Neerven, L Weis
Studia Math 166 (2), 131-170, 2005
1742005
Stochastic maximal Lp-regularity
J Van Neerven, M Veraar, L Weis
160*2012
Operator–valued Fourier multiplier theorems on Besov spaces
M Girardi, L Weis
Mathematische Nachrichten 251 (1), 34-51, 2003
1562003
Itô's formula in UMD Banach spaces and regularity of solutions of the Zakai equation
Z Brzeźniak, JMAM van Neerven, MC Veraar, L Weis
Journal of Differential Equations 245 (1), 30-58, 2008
1112008
The stability of positive semigroups on 𝐿_ {𝑝} spaces
L Weis
Proceedings of the American Mathematical Society 123 (10), 3089-3094, 1995
1081995
Perturbation and Interpolation Theorems for the H -Calculus with Applications to Differential Operators
N Kalton, P Kunstmann, L Weis
Mathematische Annalen 336, 747-801, 2006
1052006
A generalization of the Vidav-Jorgens perturbation theorem for semigroups and its application to transport theory
LW Weis
Journal of mathematical analysis and applications 129 (1), 6-23, 1988
981988
Operator-valued Fourier multiplier theorems on Lp (X) and geometry of Banach spaces
M Girardi, L Weis
Journal of Functional Analysis 204 (2), 320-354, 2003
952003
The -Functional Calculus and Square Function Estimates
N Kalton, L Weis
arXiv preprint arXiv:1411.0472, 2014
872014
On perturbations of Fredholm operators in 𝐿_ {𝑝}(𝜇)-spaces
L Weis
Proceedings of the American Mathematical Society 67 (2), 287-292, 1977
871977
Perturbation theorems for maximal -regularity
PC Kunstmann, L Weis
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 30 (2), 415-435, 2001
852001
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20